# SDR AWXA9900333

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 3350 · Emergency Lighting
- Part: Pwr Supply
- Part number: 864705
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS SYSTEM INOP AFT OF FIRST CLASS.  REMOVED AND REPLACED FOUR BATT PACKS AND POWER SUPPLY.
